MAUDE Adverse Event Report: BELIMED AG WD290 IQ; WASHER DISINFECTOR

BELIMED AG WD290 IQ; WASHER DISINFECTOR
Model Number WD 290 IQ
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A metal clamp intended to fasten the water drain tube to the device was tightened excessively during assembly, cutting the tube material.The cut was not visible, being covered by the clamp itself.After seven months of routine use, the tube started to leak.The damaged component has been replaced and the device is functioning normally.
 
Event or Problem Description
The plastic drain of the washer was damaged by the hose clamp, producing a deep cut that started to leak and flooded the floor of the cssd around the device.

Brand Name
WD290 IQ
Common Device Name
WASHER DISINFECTOR
Manufacturer (Section D)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ  6300
Manufacturer (Section G)
BELIMED AG
grienbachstrasse 11
zug, zug 6300
SZ   6300
Manufacturer Contact
heidi friesacher
grienbachstrasse 11
zug, zug 6300
SZ   6300
MDR Report Key17050158
Report Number3001061128-2023-00007
Device Sequence Number3455461
Product Code MEC
UDI-Device Identifier07640141626177
UDI-Public(01)07640141626177(11)210129
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Repair
Type of Report Initial
Report Date (Section B) 06/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberWD 290 IQ
Device Lot Number2013149
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/04/2023
Initial Report FDA Received Date06/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown